# SDR DL757030991

- Difficulty date: November 8, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 60,221 hours, 31,931 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 095
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, G, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO PHX - APPARENT GROUND PROX SYS ERROR-AT CRUISE ALT GOT F/O PITOT- RT AUX PITOT- TAT - A/T DISC - PROBE HEAT CAUTIONS.  LEFT GREEN SIDE OF NOSE AND RIGHT MAIN GEAR LIGHTS ILLUMINATED.  STATUS MSGS GROUND PROX SYS - LANDING GEAR MONITOR - NOSE A/G DISAGREE - AIR GROUND DISAGREE - CABIN TEMP HARD TO CONTROL TOO.  FLT CREW GAVE AMT VERBAL REPORT OF FULL SPOILER DEPLOYMENT ON APPROACH RESULTING IN CONTROL DIFFICULTIES.  CREW SUBSEQUENTLY STOWED SPOILERS.  FOUND CARD 5 BAD IN PSEU.  REPLACED PSEU.  PERFORMED SUCCESSFUL TEST OF PSEU.
